# SDR SCNA97126

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- Engine: Pwa JT8D17R
- System (JASC): 7320 · Fuel Controlling System
- Part: Cross Shaft Nut
- Condition: Loose
- Location: Nr 3 Engine
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

DURING DESCENT HAD NO THROTTLE RESPONSE FROM THE NUMBER 3 ENGINE.  FOUND UPPER THRUST CRANK ON INBOARD SIDE OF ENGINE CROSS SHAFT SECURING NUT LOOSE AND THRUST CRANK OFF THE SPRING SHAFT.  REINSTALLED THRUST CRANK AND TORQUED AND SAFETIED NUT.  PERFORMED ENGINE RUN CHECKED GOOD PER MM 71-00-00.
